Jump to content
ACN Latitudes Forums

Need assist from seasoned PANS veterans!


Recommended Posts

As you know yeast is 'very' difficult to deal with especially while on antibiotics but even harder when chelating heavy metals.

 

Based on everything I've been told by our Dr's or read the white discolorations of skin typically on the face can be two things: Yeast or Zinc deficiencies. We had both issues but have been treating for zinc deficiencies for some time now. Chelation can really kick up the yeast due to heavy metals dumping while depleting vitamin/minerals. For us, it's probably a little bit of both issues.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...